International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 165-171
On some extensions of Hardy's inequality
Department of Mathematics, University of Ife, Ile-Ife, Nigeria
Received 24 March 1983; Revised 28 February 1984
Copyright © 1985 Christopher O. Imoru. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present in this paper some new integral inequalities which are related
to Hardy's inequality, thus bringing into sharp focus some of the earlier results of the author.